# SDR CA101228001

- Difficulty date: December 23, 2010
- Submitted: March 15, 2011
- Operation: Air carrier
- Make and model: Piper PA-31-350
- Aircraft time: 11,183 hours
- Engine: Lyc LTIO540J2BD
- System (JASC): 3245 · Tire Tube
- Part: Tube
- Part number: 0923150
- Condition: Punctured
- Location: Nlg Tire
- Stage of operation: TX
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

(CAN) AIRCRAFT EXPERIENCED FLAT NOSE WHEEL DURING TAXI. MAINTENANCE REPLACED FLAT TIRE WITH SERVICEABLE NOSE WHEEL ASSEMBLY. INVESTIGATION REVEALED THE NOSE WHEEL TIRE INNER TUBE PUNCTURED AND APPEARED PINCHED IN SEVERAL LOCATION. UNABLE TO DETERMINE CAUSE OF PUNCTURE. SUSPECT SHARP TURNS WITH LOADED AIRCRAFT CAUSING THE TUBE TO ROLL SLIGHTLY AND PINCH CAUSING HOLE.
